50 Mg Trazadone for insomnia lowers blood pressure/heart rate too much, feel drowsy & crummy. 25 mg not enough for sleep. What are other options?

Diffferent medicatio. You are really taking Trazadone for the side effect of lethargy. Try changing medications for insomnia as there are many others FDA approved for insomnia. Ask you dr. and you may be pleasantly surprised when you find another alternative without the adverse side effects of the Trazadone. Best wishes.

Related Questions

Just started 5 mg of bystolic (nebivolol)...can this help with heart rate as well as blood pressure. Take at night with tegretol-ativan1mg and trazadone.25. ok?

Yes. it can lower bp and heart rate. Why are you taking 3 nerve meds. They have additive effect of CNS depression and psychomotor impair. We propose to look for the underlying causes for your cerebral symptoms and hi bp and hi HR. TO learn how treating the cause may be able to help visit us www.ehacstl.com. Underlying causes could be environmental nutritional and hormonal. Read more...

I have sleepless nights and fast heart rate my blood pressure is high I can only sleep in the day?

It would be prudent. To undergo evaluation for these symptoms. There is not a way to diagnose this online. Read more...
You need to see a MD. There are countless factors that impact sleep and wake cycles. You did no mention it, but if you are napping during the day...This can contribute to sleepless nights. Your fast heart rate could be anxiety. It is impossible to tell from how you feel what your blood pressure is and at 21 it is unusual to have high blood pressure. Consulting with a doctor should help you sort things out. Read more...

Is sominex 50mg a good alternative rather than what I'm taking now trazadone 25mg its makes my heart rate low at night I take for insomnia?

Therapy? Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as depression is medication (which, on your best day, is supposed to take the edge off symptoms) but the real gruntwork takes place in psychotherapist's consulting room. Read more...

I am prescribed trazodone for sleep 50mg but still waking up at 3am and can't get back to sleep...Heart rate is up?

Sleep evaluation . There are many causes of insomnia. Trazodone seems to have helped with sleep onset insomnia but there may be another reason that you have difficulty maintaining sleep. Obstructive sleep apnea can contribute to this and may explain the rapid heart rate in the middle of the night. You may wish to see your doctor. Read more...

For a month I have had a fast heart rate, dizziness, drowsiness, and just feeling out of it. Blood work is ok, EKG is ok, heart looks ok. Whats wrong?

Look again - You may have an arrhythmia called inappropriate sinus tachycardia or another one called pots -- please find a good cardiologist locally to sort this out -- there is a treatment for this condition. Read more...
Revved Up. If there is no physical cause (such as heart or thyroid problems), these symptoms may be a sign of an anxiety disorder. In anxiety disorders the brain tells the body to stay in "panic" mode. Think of it like this - too much adrenaline when it is not needed, so the heart rate goes up, blood pressure goes up, etc. Being in that state takes a lot of energy, which is why you feel tired and out-of-it. Read more...
Panic Attack. It sounds u r having panic attacks , see u pcp for evaluation and treatment. Read more...